MathSciNet Relay Station
MathSciNet bibliographic data
MR2215660 (2006j:65373) 65N35
Gumerov, Nail A.; Duraiswami, Ramani Fast multipole method for the biharmonic equation in three dimensions. J. Comput. Phys. 215 (2006), no. 1, 363–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement